RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1584–1591 (Mi zvmmf6658)  

Scientific communications

A change of variables method for equations in Banach spaces

A. V. Knyazev

Moscow

Full text: PDF file (813 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 273–285

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65R20; Secondary 65J05, 34G99
Received: 02.12.1971

Citation: A. V. Knyazev, “A change of variables method for equations in Banach spaces”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1584–1591; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 273–285

Citation in format AMSBIB
\Bibitem{Kny72}
\by A.~V.~Knyazev
\paper A change of variables method for equations in Banach spaces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1584--1591
\mathnet{http://mi.mathnet.ru/zvmmf6658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317126}
\zmath{https://zbmath.org/?q=an:0263.65065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 273--285
\crossref{https://doi.org/10.1016/0041-5553(72)90156-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6658
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1584

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:78
    Full text:138
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020